Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 256, NWS Jackson, MS

June 28, 2014Jasper County, Newton County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2014, 4:30 PM CDT for Jasper County, Newton County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2014, 4:30 PM CDT (21:30 UTC)
Expired
Jun 28, 2014, 4:55 PM CDT
In force
25 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Jasper County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:30 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 28, 4:30 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CDT SAT JUN 28 2014

.DISCUSSION...

REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING...

SCATTERED THUNDERSTORM ACTIVITY THAT HAS DEVELOPED OVER CENTRAL MS
THIS AFTERNOON IS MOSTLY DISORGANIZED AND NON-SEVERE THUS FAR...BUT
THERE ARE SEVERAL OUTFLOW BOUNDARIES TO HELP FOCUS AND INTENSIFY
STORMS. TROUGHING OVER THE ARKLATEX IS ENHANCING THE SOUTHWESTERLY
FLOW (0-6KM SHEAR UP TO 30KTS)...AND THIS IN COMBINATION WITH THE
OUTFLOW IS INCREASING STORM MOTION AND COVERAGE. FAIRLY STEEP MID
LEVEL LAPSE RATES (VERTICAL TOTALS ~28) ABOVE A TYPICAL HOT AND
HUMID SUMMERTIME BOUNDARY LAYER IS YIELDING MIXED LAYER CAPE
EXCEEDING 3000 J/KG OVER WESTERN AND SOUTHERN PORTIONS OF THE
ARKLAMISS.

THE COMBINATION OF A VERY UNSTABLE AIRMASS AND UNUSUAL LATE JUNE
WIND SHEAR IS SUPPORTING AN ENVIRONMENT FAVORABLE FOR ADDITIONAL
SEVERE STORM DEVELOPMENT...MAINLY OVER THE WESTERN TWO THIRDS OF THE
AREA. THE STORMS THAT WERE EXPECTED TO ORGANIZE OVER SOUTHWEST LA
HAVE DONE SO...BUT THE TRAJECTORY OF THE LINE OF STORMS HAS BEEN MORE
NORTHERLY THAN EXPECTED...AND IT LOOKS LIKE THE COMPLEX WILL STAY
MAINLY WEST OF THE MS RIVER...AFFECTING NE LA INTO SE AR. WITH ALL OF
THIS IN MIND AND GIVEN THE CURRENT SCENARIO AND TRENDS... WE HAVE
KEPT THE MENTION OF SEVERE STORMS GOING IN THE HAZARD PRODUCTS/
GRAPHICS.

TONIGHT THROUGH SUNDAY NIGHT...EXPECT STORMS TO DISSIPATE OR MOVE OUT
OF THE AREA SHORTLY AFTER SUNSET WITH MAINLY QUIET WEATHER EXPECTED
OVERNIGHT. IT LOOKS LESS LIKELY THAT STORMS DEVELOPING OVER THE
OZARK REGION IN ASSOCIATION WITH THE UPSTREAM SHORTWAVE TROUGH WILL
REACH NORTHWEST PORTIONS OF THE FORECAST AREA LATE TONIGHT AND HAVE
DELAYED AND LOWERED POPS SOME. HOWEVER...NOT MUCH HAS CHANGED FOR
SUNDAY WITH DAYTIME HEATING EXPECTED TO LEAD TO MORE STORMS...
PARTICULARLY BY LATE MORNING/AFTERNOON. WHILE CAPE IS FORECAST TO
EXCEED 3000 J/KG...LOW TO MID LEVEL FLOW WILL BE WEAKER WITH THE
SUBTROPICAL RIDGE BUILDING OVER THE FORECAST AREA...SO THE RISK FOR
ORGANIZED SEVERE STORMS IS LESS. A FEW SEVERE MICROBURSTS ARE STILL A
POSSIBILITY DUE TO THE STRONG INSTABILITY. HEAT STRESS SHOULD BE ON
THE INCREASE SUNDAY GIVEN GREATER RIDGE INFLUENCE --- AND HEAT INDEX
VALUES ARE EXPECTED TO REACH THE 100-104 RANGE...MAINLY OVER THE
WESTERN HALF OF THE ARKLAMISS. AS WE GO INTO SUNDAY EVENING...
DISSIPATING STORMS AND MUGGY CONDITIONS CAN BE EXPECTED. /EC/

MONDAY THROUGH NEXT WORK WEEK...

LONG-AWAITED DEEP HIGH PRESSURE MOVING OVER THE REGION MONDAY
FINALLY LOOKS TO SHUT DOWN SIGNIFICANT PRECIP CHANCES FOR THE START
OF NEXT WORK WEEK. SUPPRESSION FROM ANTICYCLONE ALOFT PROBABLY WILL
NOT BE ENOUGH TO KEEP A VERY ISOLATED SHOWER OR TWO FROM POPPING UP
MONDAY AND TUESDAY...BUT CHANCES OF GETTING WET STILL DEEMED LOW
ENOUGH TO KEEP OUT OF THE OFFICIAL FORECAST. OWING LARGELY TO A MUCH
GREATER AMOUNT OF SUNSHINE TEMPERATURES WILL SHOOT UP WITH HIGHS
MAINLY IN THE 93 TO 96 DEGREE RANGE ANTICIPATED MONDAY AND TUESDAY.
EVAPOTRANSPIRATION WILL HELP KEEP MOISTURE FROM MIXING OUT IN THE
AFTERNOON AND WILL ALLOW PEAK HEAT INDEX VALUES TO PEAK AT OR A
LITTLE ABOVE THE CENTURY MARK IN MANY AREAS ON BOTH DAYS. CURRENT
EXPECTATIONS ARE FOR THIS HOT STRETCH TO FALL COMFORTABLY SHORT OF
HEAT ADVISORY CRITERIA SO WILL LEAVE MENTION OUT OF HWO FOR NOW.

PRECIP CHANCES WILL COME BACK FROM THE NORTH ON WEDNESDAY AS THE
HIGH PRESSURE RIDGE COMING OUT OF TX FLATTENS IN RESPONSE TO AN
INCOMING AND NON-TRIVIAL COOL FRONT. THERE IS DEFINITELY SOME
UNCERTAINTY ABOUT HOW QUICKLY THIS RIDGE WILL RELENT TO FRONTAL
INCURSION INTO THE LOWER MS VALLEY...BUT MODEL CONSENSUS SEEMS TO
HAVE SPED UP WITH THIS EVOLUTION ALTHOUGH I MAINLY SIDED WITH LEAST
AGGRESSIVE EURO IN THIS REGARD. IF THE EURO IS CORRECT AND
THUNDERSTORM CHANCES ARE MOSTLY LIMITED TO NORTHERN ZONES LATER IN
THE AFTERNOON WEDNESDAY THEN HUMP DAY COULD PROVE TO BE THE HOTTEST
DAY OF THE HOT STRETCH AND IN ANTICIPATION OF THIS MORE LIKELY
SCENARIO I BUMPED UP MEX HIGHS. OF COURSE IN THE HOT ENVIRONMENT IN
NORTHERN ZONES WEDNESDAY AFTERNOON INSTABILITY SHOULD BE HIGH AND
THE POTENTIAL FOR POTENT CONVECTION WILL HAVE TO BE MONITORED AS WE
GO FORWARD IN THE FORECAST PROCESS.

THURSDAY AND FRIDAY MODEL CONSENSUS SUGGESTS THE INCOMING SAGGING
FRONTAL ZONE TO PROBABLY STALL IN THE MIDST OF OUR REGION AFTER
INFILTRATING IN BACKDOOR FASHION. RIDGING ALOFT WILL BE
WEAKENED...BUT MODELS SUGGESTS NOT ENOUGH TO RELENT TO A PERTURBED
NORTHWEST FLOW PATTERN. THUS...EXPECT IN THE VICINITY OF THE
BOUNDARY FOR ISOLATED TO SCATTERED MAINLY AFTERNOON SHOWERS AND
STORMS WITH OTHERWISE SULTRY CONDITIONS...ALTHOUGH PROBABLY SLIGHTLY
LESSER HEAT THAN THE MID-WEEK PEAK. /BB/

&&

.AVIATION...VFR CONDITIONS ARE MOSTLY PREVAILING ACROSS THE REGION
OUTSIDE OF THUNDERSTORMS. HOWEVER...AFTERNOON STORMS ARE AGAIN
SCATTERED ACROSS THE REGION AND BRINGING BRIEF MVFR TO IFR CONDITIONS
TO AFFECTED TAF SITES WITH BRIEF LOWERED CEILINGS AND VIS ALONG WITH
WINDS AROUND 10-15KTS GUSTING TO 30KTS. ACTIVITY WILL DISSIPATE THIS
EVENING. SOUTHERLY WINDS WILL PREVAIL 5-10KTS OUTSIDE OF STORMS. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  92  74  94 /  34  30   4   7
MERIDIAN      72  92  72  95 /  35  34   4   9
VICKSBURG     74  91  73  94 /  30  24   3   7
HATTIESBURG   73  92  74  95 /  32  20   4  14
NATCHEZ       74  90  73  93 /  40  17   4  12
GREENVILLE    74  92  74  93 /  43  33   5   7
GREENWOOD     73  91  73  95 /  47  44   6   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/28/BB/
Hazardous weather outlook, Jun 28, 2:35 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CDT SAT JUN 28 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036-
040>043-047-048-053-054-059>063-072-291945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-MARION-
235 PM CDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TONIGHT

AN UNSTABLE AIRMASS COMBINED WITH DECENT WIND SHEAR COULD RESULT IN
SEVERE STORMS LINGERING FROM THIS AFTERNOON INTO THIS EVENING. THE PRIMARY
CONCERN WILL BE WIND GUSTS UP TO 60 MPH...BUT HAIL CANNOT BE RULED
OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ026-028>033-037>039-044>046-049>052-055>058-064>066-073-074-
291945-
GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-
LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-
JONES-LAMAR-FORREST-
235 PM CDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 28, 3:35 PM CDT, 55 minutes before
MSZ036-037-042-043-282115-
ATTALA MS-MADISON MS-HOLMES MS-YAZOO MS-
335 PM CDT SAT JUN 28 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT SAT JUN 28 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF PICKENS AT 336 PM
CDT...MOVING NORTH AT 20 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN YAZOO...SOUTHEASTERN HOLMES...EXTREME NORTH
CENTRAL MADISON AND SOUTHWESTERN ATTALA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3303 8978 3288 8987 3288 8996 3284 9000
      3288 9014 3310 9008
TIME...MOT...LOC 2036Z 198DEG 19KT 3289 9001

MRM
Local storm report, Jun 28, 3:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT SAT JUN 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     7 ENE COLLINS           31.68N 89.46W
06/28/2014  E40.00 MPH       COVINGTON          MS   LAW ENFORCEMENT

            REPORT OF A TREE DOWN ON HIGHWAY 84 EAST...NEAR THE
            HIGHWAY 37 EXIT.

&&

DCOX
Special weather statement, Jun 28, 3:46 PM CDT, 44 minutes before
MSZ029-282115-
WEBSTER MS-
346 PM CDT SAT JUN 28 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT SAT JUN 28 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF MANTEE AT 346 PM CDT...MOVING NORTH AT
20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN WEBSTER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3374 8903 3364 8904 3363 8902 3362 8904
      3365 8921 3373 8923 3373 8920 3375 8919
TIME...MOT...LOC 2046Z 188DEG 18KT 3371 8912
Special weather statement, Jun 28, 3:47 PM CDT, 43 minutes before
MSZ043-282125-
MADISON MS-
347 PM CDT SAT JUN 28 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT SAT JUN 28 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF SHARON AT 347 PM
CDT...MOVING NORTH AT 20 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTH CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3288 8996 3285 8976 3263 8984 3267 9004
TIME...MOT...LOC 2047Z 199DEG 19KT 3270 8992

MRM
Special weather statement, Jun 28, 4:12 PM CDT, 18 minutes before
MSZ056-057-282155-
SMITH MS-JASPER MS-
412 PM CDT SAT JUN 28 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT SAT JUN 28 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES NORTHWEST OF BAY SPRINGS TO 6 MILES
SOUTHEAST OF STRINGER AT 411 PM CDT...MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN MAY REDUCE VISIBILITIES
AND CAUSE PONDING OF WATER ON ROADWAYS.

PEOPLE IN JASPER AND EAST CENTRAL SMITH COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3222 8913 3222 8892 3184 8891 3182 8922
      3206 8948
TIME...MOT...LOC 2111Z 241DEG 19KT 3201 8936 3183 8918
Special weather statement, Jun 28, 4:15 PM CDT, 15 minutes before
MSZ029-030-033-282145-
WEBSTER MS-OKTIBBEHA MS-CLAY MS-
415 PM CDT SAT JUN 28 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT SAT JUN 28 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF PHEBA AT 415 PM
CDT...MOVING NORTH AT 20 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WESTERN CLAY...NORTH CENTRAL OKTIBBEHA AND EXTREME EAST
CENTRAL WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3381 8871 3375 8871 3348 8888 3354 8906
      3376 8899 3376 8894 3381 8894 3382 8893
      3381 8872
TIME...MOT...LOC 2115Z 202DEG 19KT 3356 8895

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:03 PM CDTSpecial Weather StatementJANForrest32 min
Jun 27, 7:36 PM CDTSpecial Weather StatementJANJones29 min
Jun 28, 1:49 PM CDTSpecial Weather StatementJANLamar41 min
Jun 28, 1:50 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence45 min
Jun 28, 2:10 PM CDTSpecial Weather StatementJANLamar, Marion30 min
Jun 28, 2:26 PM CDTSpecial Weather StatementJANRankin44 min
Jun 28, 2:31 PM CDTSpecial Weather StatementJANSimpson44 min
Jun 28, 2:35 PM CDTSpecial Weather StatementJANFranklin45 min
Jun 28, 2:43 PM CDTSpecial Weather StatementJANCovington47 min
Jun 28, 2:47 PM CDTSevere Thunderstorm WarningJANJones43 min
Jun 28, 2:56 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson35 min
Jun 28, 3:09 PM CDTSpecial Weather StatementJANWarren31 min
Jun 28, 3:15 PM CDTSpecial Weather StatementJANCovington45 min
Jun 28, 3:19 PM CDTSevere Thunderstorm WarningJANCovington, Smith41 min
Jun 28, 3:28 PM CDTSpecial Weather StatementJANLeake62 min
Jun 28, 3:33 PM CDTSpecial Weather StatementJANLincoln32 min
Jun 28, 3:35 PM CDTSpecial Weather StatementJANHolmes40 min
Jun 28, 3:46 PM CDTSpecial Weather StatementJANWebster29 min
Jun 28, 3:47 PM CDTSpecial Weather StatementJANMadison38 min
Jun 28, 3:56 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison30 min
Jun 28, 4:12 PM CDTSpecial Weather StatementJANJasper43 min
Jun 28, 4:15 PM CDTSpecial Weather StatementJANClay30 min
Jun 28, 4:39 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln17 min
Jun 28, 4:51 PM CDTSpecial Weather StatementJANOktibbeha29 min
Jun 28, 5:03 PM CDTSpecial Weather StatementJANNewton32 min
Jun 28, 5:08 PM CDTSpecial Weather StatementJANSunflower47 min
Jun 28, 5:18 PM CDTSpecial Weather StatementJANBolivar47 min
Jun 28, 5:20 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Newton40 min
Jun 28, 5:25 PM CDTSpecial Weather StatementJANClay, Lowndes, Oktibbeha45 min
Jun 28, 5:42 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha48 min
Jun 28, 5:47 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee43 min
Jun 28, 5:49 PM CDTSpecial Weather StatementJANOktibbeha46 min
Jun 28, 6:15 PM CDTSevere Thunderstorm WarningJANNoxubee30 min
Jun 28, 6:29 PM CDTSpecial Weather StatementJANClay31 min
Jun 28, 6:40 PM CDTSpecial Weather StatementJANClaiborne45 min
Jun 28, 6:57 PM CDTSpecial Weather StatementJANSunflower28 min
Jun 28, 4:41 PM CDTSpecial Weather StatementJANMorehouse, Richland, West Carroll59 min
Jun 28, 5:16 PM CDTSevere Thunderstorm WarningJANFranklin, Richland44 min
Jun 28, 5:36 PM CDTSpecial Weather StatementJANCatahoula44 min
Jun 28, 5:59 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin46 min
Jun 28, 6:30 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland, Tensas42 min
Jun 28, 4:59 PM CDTSpecial Weather StatementJANAshley31 min
Jun 28, 5:26 PM CDTSpecial Weather StatementJANChicot29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.